# SDR COEA2011053115912

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371100200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 103546 N4 4 HEAVY CK COE / MAJOR REPAIR:  FOUND DISTORTION TO FUSELAGE SKIN FROM FR 19 TO FR 20, BETWEEN STR 1L & 1R.  REPAIR PER STRUCTRUAL REPAIR INSTRUCTIONS FROM ATR.
